# SDR UALA2011022400916

- Difficulty date: February 23, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 38,398 hours, 8,326 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 16
- Condition: Failed
- Location: Satcomm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM EICAS.  SDU FAILED.  TRIED RESET & PERFORMED RUN-INSTALLATION TEST, NO HELP.  REPLACED SDU IAW MM.  SATCOMM CHECKED GOOD.
